# SDR 97FDEA00792

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: Nr 3 A/C Compt
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

97-0215 NRT STBD SIDE AIR CONDITIONING DOOR FOUND DAMAGE ON PRE FLIGHT.  CANNIBALIZED THE NR 3 AIR COND COMP DOOR ASSY BETWEEN A/C N313FE'S AIR COND COMP DOOR.  DOOR OPERATION CHECKS OK.  THIS IS A DUPLICATE TO CORRECT THE OPERATOR CONTROL NR IT WAS SENT AS 97FDEA00215 IT SHOULD HAVE BEEN 97FDEA00792.
